# SDR DALA2018041302409

- Difficulty date: April 12, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR PANELS NBRS 160D, 160F, 200B, 148B, 120E, 643C , AND 886B AT PAX CAB. FLOOR PANELS NBRS 160D, 160F, 200B, 148B, 120E, 643C , AND 886B WERE FABRICATE REPLACED AND IDENTIFIED PER MD88 A.M.M 53-20-01-201 AND WERE INSTALLED PER ROUTINE TASK CARD 001-0071:2500-0539. (LP0506411)
